# SDR GLBA2001212

- Difficulty date: October 3, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 27,846 hours, 31,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 922A2YA6PZ722A
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, ELECTRIC OVERRIDE USED.  REPLACED RIGHT (A) SYSTEM DOWNLOCK PROX SENSOR, OPS CHECKED SYSTEM SATISFACTORY.
